MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SOFT-VU; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ANGIODYNAMICS, INC. SOFT-VU; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 10719708
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, physician attempted to deploy the embolization coil.Instead of the coil deploying at the end of the catheter it deployed out the side of the tip of the catheter.There was no harm to the patient as a result of this malfunction.

Brand Name
SOFT-VU
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ANGIODYNAMICS, INC.
10 glens falls technical park
glens falls NY 12801
MDR Report Key9659265
Report Number9659265
Device Sequence Number19746574
Product Code DQO
UDI-Device Identifier15051684008716
UDI-Public(01)15051684008716
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2020
Report Date (Section F) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10719708
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/09/2020